Zeitschrift für Analysis und ihre Anwendungen
Vol. 19, No. 1, pp. 35-60 (2000)
Topological Structure of Solution Sets to Multi-Valued Asymptotic Problems
J. Andres, G. Gabor and L. GórniewiczN. Copernicus Univ., Fac. Math. & Inf., Chopina 12/18, 87--100 Toru\'n, Poland e-mail: email@example.com N. Copernicus Univ., Fac. Math. & Inf., Chopina 12/18, 87--100 Toru\'n, Poland e-mail: firstname.lastname@example.org
Abstract: Acyclicity of solution sets to asymptotic problems, when the value is prescribed either at the origin or at infinity, is proved for differential inclusions and discontinuous autonomous differential inclusions. Existence criteria showing that such sets are non-empty are obtained as well.
Keywords: solution sets, acyclicity, asymptotic problems, differential inclusions, discontinuous autonomous inclusions, inverse systems, essential operators
Classification (MSC2000): 34A60, 34C11, 54C60, 58C06
Full text of the article:
Electronic fulltext finalized on: 25 Jul 2001. This page was last modified: 9 Nov 2001.